MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø32/+3MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø32/+3MM
Model Number 04.01.0117
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 month from the primary, the patient came in presenting pain due to a dislocation of the liner and glenosphere and the cause is unknown.There was no indication of trauma.The surgeon revised the liner with another one of the same size and revised the metaphysis.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 12 may 2026 reverse shoulder system 04.01.0117 humeral reverse hc liner d 32/+3mm (k170452) lot 2304474: 45 items manufactured and released on 20-jul-2023.Expiration date: 05-jul-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical investigation revision 1 month from the primary, due to a dislocation of the liner and glenosphere and the cause is unknown.There was no reported trauma associated with this event.A review of the available radiographic image does not reveal any additional information that would clarify the underlying causes of the dislocation.However, events of this nature are known to commonly arise from progression of soft tissue insufficiency over time or from inadequate restoration of soft tissue tension following the initial operation.These mechanisms are well documented contributors to postoperative instability and can lead to liner or glenosphere dislocation in the absence of trauma.With the elements currently available, no further conclusions can be drawn regarding the event, and there is no evidence to suggest a device malfunction.Root cause:based on the information available, no definitive root cause can be established.The device history record review did not identify any potentially related manufacturing issue.The event may be consistent with case-specific clinical or application-related factors, such as soft tissue insufficiency or inadequate restoration of soft tissue tension following the primary surgery.

Brand Name
SHOULDER SYSTEM
Common Device Name
HUMERAL REVERSE HC LINER Ø32/+3MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25313927
Report Number3005180920-2026-00524
Device Sequence Number16087573
Product Code PHX
UDI-Device Identifier07630040706247
UDI-Public07630040706247
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0117
Device Lot Number2304474
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale